# SDR QXEA2024012400021

- Difficulty date: January 24, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N648QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000789
- Aircraft time: 13,388 hours, 8,064 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT HAD BURNING RUBBER SMELL FOR ABOUT 5 MIN. WENT AWAY. CAME BACK DURING APPROACH AT ABOUT 190KTS . SLIGTLY NOTICED THE SMELL WITH THE APU BLEED AS THE ONLY BLEED SOURCE. REMOVED FROM SERVICE. RAN APU FOR 15 MINS, DID NOT SMELL BURNING RUBBER SMELL. PERFORMED GVI OF APU. NO DEFECTS NOTED. RAN PACKS 1&2 ON HOT AND COLD. NO DEFECTS OR SMELLS. PERFORMED E175 FIM TASK 21-20-00-810-801-A SUBTASK 21-20-00-810-011-A AND 21-20-00-813-019-A. NO DEFECTS NOTED. FOUND TO BE TRANSITORY. RETURNED TO SERVICE.
